# SDR 08FDEA00081

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NJC6374511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE WASTE TANK COMPT ON FRAME FOUND CRACK.  REPAIRED FRAME IAW SRM 53-30-00 FIG 4 VOL I.
